MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. INFLATION DEVICE.BASIXCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT

MERIT MEDICAL SYSTEMS, INC. INFLATION DEVICE.BASIXCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT
Catalog Number IN4130/K
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Event or Problem Description
A customer alleged a merit inflator handle disconnected at the screw thread.No reported patient injury.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The failure as reported was observed.The retainer cap and handle assembly had detached from the barrel of the device.The likely root cause can be attributed to operator error.Possibly, the operator did not follow the proper procedure to bond the retainer cap to the barrel of the device.A search of the complaint database was performed and one similar complaint for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and one similar complaints for this lot number was found.The device history record was reviewed, and no exception documents were found.

Brand Name
INFLATION DEVICE.BASIXCOMPAK¿
Common Device Name
SYRINGE, BALLOON INFLATION, EXEMPT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23877224
Report Number1721504-2025-00779
Device Sequence Number4706769
Product Code PTM
UDI-Device Identifier00884450637524
UDI-Public00884450637524
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4130/K
Device Lot NumberI3204122
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/16/2026
02/12/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/21/2026
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown